-
1
-
-
0004245694
-
-
Dover, New York
-
Abramowitz, M.; Stegun, I. A. Handbook of mathematical functions, with formulas, graphs, and mathematical tables. Dover, New York, 1966.
-
(1966)
Handbook of Mathematical Functions, with Formulas, Graphs, and Mathematical Tables
-
-
Abramowitz, M.1
Stegun, I.A.2
-
3
-
-
38249018616
-
Estimates of asymmetric Freud polynomials on the real line
-
Bauldry, W. C. Estimates of asymmetric Freud polynomials on the real line. J. Approx. Theory 63 (1990), no. 2, 225-237.
-
(1990)
J. Approx. Theory
, vol.63
, Issue.2
, pp. 225-237
-
-
Bauldry, W.C.1
-
4
-
-
84972559146
-
Asymptotics for solutions of systems of smooth recurrence equations
-
Bauldry, W. C.; Máté, A.; Nevai, P. Asymptotics for solutions of systems of smooth recurrence equations. Pacific J. Math. 133 (1988), no. 2, 209-227.
-
(1988)
Pacific J. Math.
, vol.133
, Issue.2
, pp. 209-227
-
-
Bauldry, W.C.1
Máté, A.2
Nevai, P.3
-
5
-
-
84990617857
-
Scattering and inverse scattering for first order systems
-
Beals, R.; Coifman, R. R. Scattering and inverse scattering for first order systems. Comm. Pure Appl. Math. 37 (1984), 39-90.
-
(1984)
Comm. Pure Appl. Math.
, vol.37
, pp. 39-90
-
-
Beals, R.1
Coifman, R.R.2
-
6
-
-
0003225472
-
Direct and inverse scattering on the line
-
American Mathematical Society, Providence, R.I.
-
Beals, R.; Deift, P.; Tomei, C. Direct and inverse scattering on the line. Mathematical Surveys and Monographs, 28. American Mathematical Society, Providence, R.I., 1988.
-
(1988)
Mathematical Surveys and Monographs
, vol.28
-
-
Beals, R.1
Deift, P.2
Tomei, C.3
-
8
-
-
38249017227
-
Estimates of the hermite and the Freud polynomials
-
Bonan, S. S.; Clark, D. S. Estimates of the Hermite and the Freud polynomials. J. Approx. Theory 63 (1990), no. 2, 210-224.
-
(1990)
J. Approx. Theory
, vol.63
, Issue.2
, pp. 210-224
-
-
Bonan, S.S.1
Clark, D.S.2
-
10
-
-
0003943521
-
Factorization of matrix functions and singular integral operators
-
Birkhäuser, Basel-Boston
-
Clancey, K. F.; Gohberg, I. Factorization of matrix functions and singular integral operators. Operator Theory: Advances and Applications, 3. Birkhäuser, Basel-Boston, 1981.
-
(1981)
Operator Theory: Advances and Applications
, vol.3
-
-
Clancey, K.F.1
Gohberg, I.2
-
11
-
-
0000464236
-
Functions of the second kind for Freud weights and series expansions of Hilbert transforms
-
Criscuolo, G.; Della Vecchia, B.; Lubinsky, D. S.; Mastroianni, G. Functions of the second kind for Freud weights and series expansions of Hilbert transforms. J. Math. Anal. Appl. 189 (1995), no. 1, 256-296.
-
(1995)
J. Math. Anal. Appl.
, vol.189
, Issue.1
, pp. 256-296
-
-
Criscuolo, G.1
Della Vecchia, B.2
Lubinsky, D.S.3
Mastroianni, G.4
-
12
-
-
0003608444
-
Orthogonal polynomials and random matrices: A Riemann-Hilbert approach
-
Courant Institute, New York
-
Deift, P. Orthogonal polynomials and random matrices: a Riemann-Hilbert approach. Courant Lecture Notes in Mathematics, 3. Courant Institute, New York, 1999.
-
(1999)
Courant Lecture Notes in Mathematics
, vol.3
-
-
Deift, P.1
-
13
-
-
0030539847
-
The toda rarefaction problem
-
Deift, P.; Kamvissis, S.; Kriecherbauer, T.; Zhou, X. The Toda rarefaction problem. Comm. Pure Appl. Math. 49 (1996), no. 1, 35-83.
-
(1996)
Comm. Pure Appl. Math.
, vol.49
, Issue.1
, pp. 35-83
-
-
Deift, P.1
Kamvissis, S.2
Kriecherbauer, T.3
Zhou, X.4
-
14
-
-
0000743268
-
New results on the equilibrium measure for logarithmic potentials in the presence of an external field
-
Deift, P.; Kriecherbauer, T.; McLaughlin, K. T-R. New results on the equilibrium measure for logarithmic potentials in the presence of an external field. J. Approx. Theory 95 (1998), no. 3, 388-475.
-
(1998)
J. Approx. Theory
, vol.95
, Issue.3
, pp. 388-475
-
-
Deift, P.1
Kriecherbauer, T.2
McLaughlin, K.T.-R.3
-
15
-
-
1842689760
-
Asymptotics for polynomials orthogonal with respect to varying exponential weights
-
Deift, P.; Kriecherbauer, T.; McLaughlin, K. T-R; Venakides, S.; Zhou, X. Asymptotics for polynomials orthogonal with respect to varying exponential weights. Internat. Math. Res. Notices 1997, no. 16, 759-782.
-
(1997)
Internat. Math. Res. Notices
, vol.16
, pp. 759-782
-
-
Deift, P.1
Kriecherbauer, T.2
McLaughlin, K.T.-R.3
Venakides, S.4
Zhou, X.5
-
16
-
-
0033459230
-
Uniform asymptotics for polynomials orthogonal with respect to varying exponential weights and applications to universality questions in random matrix theory
-
in press
-
Deift, P.; Kriecherbauer, T.; McLaughlin, K. T-R; Venakides, S.; Zhou, X. Uniform asymptotics for polynomials orthogonal with respect to varying exponential weights and applications to universality questions in random matrix theory. Comm. Pure Appl. Math. 52 (1999), in press.
-
(1999)
Comm. Pure Appl. Math.
, vol.52
-
-
Deift, P.1
Kriecherbauer, T.2
McLaughlin, K.T.-R.3
Venakides, S.4
Zhou, X.5
-
17
-
-
1842665167
-
New results in small dispersion KdV by an extension of the steepest descent method for Riemann-Hilbert problems
-
Deift, P.; Venakides, S.; Zhou, X. New results in small dispersion KdV by an extension of the steepest descent method for Riemann-Hilbert problems. Internat. Math. Res. Notices 1997, no. 6, 286-299.
-
(1997)
Internat. Math. Res. Notices
, vol.6
, pp. 286-299
-
-
Deift, P.1
Venakides, S.2
Zhou, X.3
-
18
-
-
0001525213
-
A steepest descent method for oscillatory Riemann-Hilbert problems. Asymptotics for the MKdV equation
-
Deift, P.; Zhou, X. A steepest descent method for oscillatory Riemann-Hilbert problems. Asymptotics for the MKdV equation. Ann. of Math. (2) 137 (1993), no. 2, 295-368.
-
(1993)
Ann. of Math. (2)
, vol.137
, Issue.2
, pp. 295-368
-
-
Deift, P.1
Zhou, X.2
-
19
-
-
84990647031
-
Asymptotics for the Painlevé II equation
-
Deift, P. A.; Zhou, X. Asymptotics for the Painlevé II equation. Comm. Pure Appl. Math. 48 (1995), no. 3, 277-337.
-
(1995)
Comm. Pure Appl. Math.
, vol.48
, Issue.3
, pp. 277-337
-
-
Deift, P.A.1
Zhou, X.2
-
20
-
-
0031540140
-
The behavior of the Weyl function in the zero-dispersion KdV limit
-
Ercolani, N. M.; Levermore, C. D.; Zhang, T. The behavior of the Weyl function in the zero-dispersion KdV limit. Comm. Math. Phys. 183 (1997), no. 1, 119-143.
-
(1997)
Comm. Math. Phys.
, vol.183
, Issue.1
, pp. 119-143
-
-
Ercolani, N.M.1
Levermore, C.D.2
Zhang, T.3
-
22
-
-
0000533283
-
Discrete Painlevé equations and their appearance in quantum gravity
-
Fokas, A. S.; Its, A. R.; Kitaev, A. V. Discrete Painlevé equations and their appearance in quantum gravity. Comm. Math. Phys. 142 (1991), no. 2, 313-344.
-
(1991)
Comm. Math. Phys.
, vol.142
, Issue.2
, pp. 313-344
-
-
Fokas, A.S.1
Its, A.R.2
Kitaev, A.V.3
-
23
-
-
0001283085
-
The isomonodromy approach to matrix models in 2D quantum gravity
-
Fokas, A. S.; Its, A. R.; Kitaev, A. V. The isomonodromy approach to matrix models in 2D quantum gravity. Comm. Math. Phys. 147 (1992), no. 2, 395-430.
-
(1992)
Comm. Math. Phys.
, vol.147
, Issue.2
, pp. 395-430
-
-
Fokas, A.S.1
Its, A.R.2
Kitaev, A.V.3
-
24
-
-
0001787062
-
One-dimensional linear singular integral equations. I. Introduction
-
Translated from the German translation by Bernd Luderer and Steffen Roch and revised by the authors. Birkhäuser, Basel
-
Gohberg, I.; Krupnik, N. One-dimensional linear singular integral equations. I. Introduction. Translated from the 1979 German translation by Bernd Luderer and Steffen Roch and revised by the authors. Operator Theory: Advances and Applications, 53. Birkhäuser, Basel, 1992. One-dimensional linear singular integral equations. Vol. II. General theory and applications. Translated from the 1979 German translation by S. Roch and revised by the authors. Operator Theory: Advances and Applications, 54. Birkhäuser, Basel, 1992.
-
(1979)
Operator Theory: Advances and Applications
, vol.53
-
-
Gohberg, I.1
Krupnik, N.2
-
25
-
-
85080546401
-
One-dimensional linear singular integral equations. Vol. II. General theory and applications
-
Translated from the German translation by S. Roch and revised by the authors. Birkhäuser, Basel
-
Gohberg, I.; Krupnik, N. One-dimensional linear singular integral equations. I. Introduction. Translated from the 1979 German translation by Bernd Luderer and Steffen Roch and revised by the authors. Operator Theory: Advances and Applications, 53. Birkhäuser, Basel, 1992. One-dimensional linear singular integral equations. Vol. II. General theory and applications. Translated from the 1979 German translation by S. Roch and revised by the authors. Operator Theory: Advances and Applications, 54. Birkhäuser, Basel, 1992.
-
(1979)
Operator Theory: Advances and Applications
, vol.54
-
-
-
26
-
-
84990575581
-
The small dispersion limit of the Korteweg-de Vries equation. I. II. III
-
Lax, P. D.; Levermore, C. D. The small dispersion limit of the Korteweg-de Vries equation. I. II. III. Comm. Pure Appl. Math. 36 (1983), no. 3, 253-290; 36 (1983), no. 5, 571-593; 36 (1983), no. 6, 809-829.
-
(1983)
Comm. Pure Appl. Math.
, vol.36
, Issue.3
, pp. 253-290
-
-
Lax, P.D.1
Levermore, C.D.2
-
27
-
-
84990602637
-
-
Lax, P. D.; Levermore, C. D. The small dispersion limit of the Korteweg-de Vries equation. I. II. III. Comm. Pure Appl. Math. 36 (1983), no. 3, 253-290; 36 (1983), no. 5, 571-593; 36 (1983), no. 6, 809-829.
-
(1983)
Comm. Pure Appl. Math.
, vol.36
, Issue.5
, pp. 571-593
-
-
-
28
-
-
84990587869
-
-
Lax, P. D.; Levermore, C. D. The small dispersion limit of the Korteweg-de Vries equation. I. II. III. Comm. Pure Appl. Math. 36 (1983), no. 3, 253-290; 36 (1983), no. 5, 571-593; 36 (1983), no. 6, 809-829.
-
(1983)
Comm. Pure Appl. Math.
, vol.36
, Issue.6
, pp. 809-829
-
-
-
29
-
-
0039964298
-
Christoffel functions, orthogonal polynomials, and Nevai's conjecture for Freud weights
-
Levin, A. L.; Lubinsky, D. S. Christoffel functions, orthogonal polynomials, and Nevai's conjecture for Freud weights. Constr. Approx. 8 (1992), no. 4, 463-535.
-
(1992)
Constr. Approx.
, vol.8
, Issue.4
, pp. 463-535
-
-
Levin, A.L.1
Lubinsky, D.S.2
-
30
-
-
0009156708
-
Strong asymptotics for extremal errors and polynomials associated with Erdös-type weights
-
Longman, Harlow; copublished in the United States with John Wiley, New York
-
Lubinsky, D. S. Strong asymptotics for extremal errors and polynomials associated with Erdös-type weights. Pitman Research Notes in Mathematics Series, 202. Longman, Harlow; copublished in the United States with John Wiley, New York, 1989.
-
(1989)
Pitman Research Notes in Mathematics Series
, vol.202
-
-
Lubinsky, D.S.1
-
31
-
-
0001071858
-
An update on orthogonal polynomials and weighted approximation on the real line. Rational approximation theory
-
Lubinsky, D. S. An update on orthogonal polynomials and weighted approximation on the real line. Rational approximation theory. Acta Appl. Math. 33 (1993), no. 2-3, 121-164.
-
(1993)
Acta Appl. Math.
, vol.33
, Issue.2-3
, pp. 121-164
-
-
Lubinsky, D.S.1
-
32
-
-
0002530588
-
A proof of Freud's conjecture for exponential weights
-
Lubinsky, D. S.; Mhaskar, H. N.; Saff, E. B. A proof of Freud's conjecture for exponential weights. Constr. Approx. 4 (1988), no. 1, 65-83.
-
(1988)
Constr. Approx.
, vol.4
, Issue.1
, pp. 65-83
-
-
Lubinsky, D.S.1
Mhaskar, H.N.2
Saff, E.B.3
-
33
-
-
0013125687
-
Strong asymptotics for extremal polynomials associated with weights on R
-
Springer, Berlin-New York
-
Lubinsky, D. S.; Saff, E. B. Strong asymptotics for extremal polynomials associated with weights on R. Lecture Notes in Mathematics, 1305. Springer, Berlin-New York, 1988.
-
(1988)
Lecture Notes in Mathematics
, vol.1305
-
-
Lubinsky, D.S.1
Saff, E.B.2
-
34
-
-
0002505553
-
On Freud's equations for exponential weights. Papers dedicated to the memory of Géza Freud
-
Magnus, A. P. On Freud's equations for exponential weights. Papers dedicated to the memory of Géza Freud. J. Approx. Theory 46 (1986), no. 1, 65-99.
-
(1986)
J. Approx. Theory
, vol.46
, Issue.1
, pp. 65-99
-
-
Magnus, A.P.1
-
35
-
-
84963002147
-
Asymptotics for the zeros of orthogonal polynomials associated with infinite intervals
-
Máté, A.; Nevai, P.; Totik, V. Asymptotics for the zeros of orthogonal polynomials associated with infinite intervals. J. London Math. Soc. (2) 33 (1986), no. 2, 303-310.
-
(1986)
J. London Math. Soc. (2)
, vol.33
, Issue.2
, pp. 303-310
-
-
Máté, A.1
Nevai, P.2
Totik, V.3
-
36
-
-
0009256512
-
Bounds for certain Freud-type orthogonal polynomials
-
Mhaskar, H. N. Bounds for certain Freud-type orthogonal polynomials. J. Approx. Theory 63 (1990), no. 2, 238-254.
-
(1990)
J. Approx. Theory
, vol.63
, Issue.2
, pp. 238-254
-
-
Mhaskar, H.N.1
-
37
-
-
84967754997
-
Extremal problems for polynomials with exponential weights
-
Mhaskar, H. N.; Saff, E. B. Extremal problems for polynomials with exponential weights. Trans. Amer. Math. Soc. 285 (1984), no. 1, 203-234.
-
(1984)
Trans. Amer. Math. Soc.
, vol.285
, Issue.1
, pp. 203-234
-
-
Mhaskar, H.N.1
Saff, E.B.2
-
40
-
-
0002048208
-
Asymptotic properties of orthogonal polynomials on the real axis
-
Rakhmanov, E. A. Asymptotic properties of orthogonal polynomials on the real axis. (Russian) Mat. Sb. (N.S.) 119(161) (1982), no. 2, 163-203, 303. English translation in Math. Sb. (N. S.) 47 (1984), 155-193.
-
(1982)
Mat. Sb. (N.S.)
, vol.119-161
, Issue.2
, pp. 163-203
-
-
Rakhmanov, E.A.1
-
41
-
-
0039631502
-
-
English translation in
-
Rakhmanov, E. A. Asymptotic properties of orthogonal polynomials on the real axis. (Russian) Mat. Sb. (N.S.) 119(161) (1982), no. 2, 163-203, 303. English translation in Math. Sb. (N. S.) 47 (1984), 155-193.
-
(1984)
Math. Sb. (N. S.)
, vol.47
, pp. 155-193
-
-
-
42
-
-
0002199842
-
Strong asymptotics for orthogonal polynomials
-
Lecture Notes in Math., Springer, Berlin
-
Rakhmanov, E. A. Strong asymptotics for orthogonal polynomials. Methods of approximation theory in complex analysis and mathematical physics (Leningrad, 1991), 71-97. Lecture Notes in Math., 1550, Springer, Berlin, 1993.
-
(1993)
Methods of Approximation Theory in Complex Analysis and Mathematical Physics (Leningrad, 1991)
, vol.1550
, pp. 71-97
-
-
Rakhmanov, E.A.1
-
43
-
-
0039430262
-
One-dimensional perturbations of a differential operator, and the inverse scattering problem
-
Izdat. "Nauka," Moscow
-
Šabat, A. B. One-dimensional perturbations of a differential operator, and the inverse scattering problem. (Russian) Problems in mechanics and mathematical physics (Russian), 279-296, 298. Izdat. "Nauka," Moscow, 1976.
-
(1976)
Problems in Mechanics and Mathematical Physics (Russian)
, pp. 279-296
-
-
Šabat, A.B.1
-
46
-
-
0003799686
-
Singular integrals and differentiability properties of functions
-
Princeton University Press, Princeton, N.J.
-
Stein, E. M. Singular integrals and differentiability properties of functions. Princeton Mathematical Series, No. 30. Princeton University Press, Princeton, N.J., 1970.
-
(1970)
Princeton Mathematical Series, No. 30.
-
-
Stein, E.M.1
-
47
-
-
85080611335
-
-
American Mathematical Society Colloquium Publications, Revised ed. American Mathematical Society, Providence, R.I.
-
Szegö, G. Orthogonal polynomials. American Mathematical Society Colloquium Publications, Vol. 23. Revised ed. American Mathematical Society, Providence, R.I., 1959.
-
(1959)
Orthogonal Polynomials
, vol.23
-
-
Szegö, G.1
-
48
-
-
0003256153
-
Weighted approximation with varying weight
-
Springer, Berlin
-
Totik, V. Weighted approximation with varying weight. Lecture Notes in Mathematics, 1569. Springer, Berlin, 1994.
-
(1994)
Lecture Notes in Mathematics, 1569
-
-
Totik, V.1
-
49
-
-
0005420656
-
Asymptotics for orthogonal polynomials with regularly varying recurrence coefficients
-
Constructive Function Theory - 86 Conference Edmonton, AB
-
Van Assche, W.; Geronimo, J. S. Asymptotics for orthogonal polynomials with regularly varying recurrence coefficients. Constructive Function Theory - 86 Conference (Edmonton, AB, 1986). Rocky Mountain J. Math. 19 (1989), no. 1, 39-49.
-
(1986)
Rocky Mountain J. Math.
, vol.19
, Issue.1
, pp. 39-49
-
-
Van Assche, W.1
Geronimo, J.S.2
-
50
-
-
0000509583
-
The Riemann-Hilbert problem and inverse scattering
-
Zhou, X. The Riemann-Hilbert problem and inverse scattering. SIAM J. Math. Anal. 20 (1989), no. 4, 966-986.
-
(1989)
SIAM J. Math. Anal.
, vol.20
, Issue.4
, pp. 966-986
-
-
Zhou, X.1
|